Alert archive / California / Flash Flood Warnings in 2018
Flash Flood Warning 31, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Dec 6, 2018, 11:19 AM PST for Orange County, California. It was in force for 3 hr. 60 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 6, 2018, 11:19 AM PST (19:19 UTC)
- Expired
- Dec 6, 2018, 2:15 PM PST
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Orange County, CA
The radar
The Santa Ana Mts radar (KSOX), 29 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 6, 11:25 AM PST | FLASH FLOOD | 2 Ene Costa Mesa, CA | PUBLIC REPORTED FLASH FLOODING ALONG HWY 55 AT PAULARINO AVE. REPORTED APPROXIMATELY ONE FOOT OF WATER ALONG THE RIGHT SIDE OF THE ROAD. |
| Dec 6, 11:30 AM PST | FLASH FLOOD | 1 Ssw Fullerton, CA | SPOTTER REPORTED HEAVY RAIN AND FLASH FLOODING ALONG ORANGETHORPE BETWEEN EUCLID AND STATE COLLEGE BLVD. REPORTED THAT ROADS ARE FLOODING, ESPECIALLY AT INTERSECTIONS. |
| Dec 6, 11:45 AM PST | FLASH FLOOD | 2 N Anaheim, CA | SPOTTER REPORTED FLASH FLOODING ALONG ORANGETHORPE, WEST OF RAYMOND STREET. REPORTED 8-12 INCHES OF WATER ON THE CURB. |
| Dec 6, 12:00 PM PST | HEAVY RAIN 2.56 | 2 W Irvine, CA | JOHN WAYNE AIRPORT ASOS REPORTED 2 CONSECUTIVE HOURS OF 0.90 INCHES AND 2.56 INCHES IN 3 HOURS. 3.24 INCHES IN 24 HOURS. THIS IS 1 AND 10 TO 20 YEAR RETURN INTERVAL. FOR THE ENTIRE WATER YEAR 2017-18 THIS LOCATION RECEIVED 2.79 INCHES. EXTENSIVE FLOODING IN CO |
| Dec 6, 12:45 PM PST | HEAVY RAIN 0.95 | 5 Ene Orange, CA | MESONET STATION VLPC1, VILLA PARK RSVR. |
| Dec 6, 12:51 PM PST | HEAVY RAIN 1.08 | 8 Ne Tustin, CA | MESONET STATION FRCC1, FREMONT CANYON. |
| Dec 6, 1:00 PM PST | HEAVY RAIN 0.01 | 2 N Garden Grove, CA | MESONET STATION D6512, GARDEN GROVE. |
| Dec 6, 1:00 PM PST | HEAVY RAIN 1.67 | 2 Nw Santa Ana, CA | MESONET STATION VRSC1, 1 WNW SANTA ANA. |
| Dec 6, 1:00 PM PST | HEAVY RAIN 1.82 | 1 S Fullerton, CA | MESONET STATION FCKC1, FULLERTON. |
| Dec 6, 1:00 PM PST | HEAVY RAIN 2.73 | 2 S Brea, CA | MESONET STATION FLDC1, FULLERTON DAM. |
| Dec 6, 1:01 PM PST | HEAVY RAIN 0.94 | 3 Ese Huntington Beach, CA | MESONET STATION C1521, HUNTINGTON BEACH. |
| Dec 6, 1:10 PM PST | HEAVY RAIN 1.25 | 5 Nnw Laguna Beach, CA | MESONET STATION E2249, NEWPORT COAST. |
| Dec 6, 1:14 PM PST | HEAVY RAIN 0.36 | 3 E Seal Beach, CA | MESONET STATION ABBC1, WESTMINSTER. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 0.73 | 3 Ene Yorba Linda, CA | MESONET STATION C3917, YORBA LINDA. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 0.88 | 2 Wnw Garden Grove, CA | MESONET STATION E3970, STANTON. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 1.46 | 2 Nne Buena Park, CA | MESONET STATION BEDC1, BREA CREEK. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 1.5 | Buena Park, CA | MESONET STATION FCBC1, BUENA PARK. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 1.85 | 1 Nne Fullerton, CA | MESONET STATION BDAC1, BREA DAM. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 1.96 | 1 N Brea, CA | MESONET STATION OCUC1, ORANGE COUNTY RESERVOIR. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 2.08 | 3 Ne Yorba Linda, CA | MESONET STATION CBGC1, CARBON CANYON GILMAN. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 2.47 | 2 W Yorba Linda, CA | MESONET STATION AV011, PLACENTIA. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 2.58 | 2 Ese Costa Mesa, CA | MESONET STATION E1565, NEWPORT BEACH. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 2.66 | Yorba Linda, CA | MESONET STATION D6637, YORBA LINDA W. |
| Dec 6, 1:15 PM PST | HEAVY RAIN 3.7 | 5 Sse Costa Mesa, CA | MESONET STATION E3141, CORONA DEL MAR. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 1.05 | 2 Nw Huntington Beach, CA | MESONET STATION AR684, HUNTINGTON BEACH. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 1.15 | 2 Nw Huntington Beach, CA | MESONET STATION D7637, HUNTINGTON BEACH. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 1.26 | 1 Nnw Garden Grove, CA | MESONET STATION GDNC1, 1 E STANTON. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 1.26 | 2 Ene Buena Park, CA | MESONET STATION FULC1, 2 ENE BUENA PARK. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 1.44 | 5 Ese Yorba Linda, CA | MESONET STATION E0751, ANAHEIM HILLS. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 1.83 | 2 E Yorba Linda, CA | MESONET STATION AT774, YORBA LINDA. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 2.1 | 1 Ene Santa Ana, CA | MESONET STATION F0058, SANTA ANA. |
| Dec 6, 1:16 PM PST | HEAVY RAIN 2.56 | Costa Mesa, CA | MESONET STATION CTMC1, COSTA MESA. |
| Dec 6, 1:17 PM PST | HEAVY RAIN 1.61 | 1 S Fullerton, CA | MESONET STATION FLCC1, 1 S FULLERTON. |
| Dec 6, 1:18 PM PST | HEAVY RAIN 1.06 | 1 Ene Fountain Valley, CA | MESONET STATION OCVC1, 1 ENE FOUNTAIN VALLEY. |
| Dec 6, 1:19 PM PST | HEAVY RAIN 1.22 | 3 Ese Buena Park, CA | MESONET STATION GRBC1, BUENA PARK. |
| Dec 6, 1:19 PM PST | HEAVY RAIN 2.2 | 1 Ne Yorba Linda, CA | MESONET STATION E4628, YORBA LINDA. |
| Dec 6, 1:19 PM PST | HEAVY RAIN 2.4 | 2 N Santa Ana, CA | MESONET STATION SGCC1, 2 N SANTA ANA. |
| Dec 6, 1:20 PM PST | FLOOD | Costa Mesa, CA | MAJOR FLOODING WITH CARS ALMOST COMPLETELY SUBMERGED. |
| Dec 6, 1:20 PM PST | HEAVY RAIN 1.05 | 1 S Irvine, CA | MESONET STATION D0553, IRVINE. |
| Dec 6, 1:20 PM PST | HEAVY RAIN 1.42 | 2 Ssw Irvine, CA | MESONET STATION SANC1, 2 W IRVINE. |
| Dec 6, 1:20 PM PST | HEAVY RAIN 3.82 | 2 W Irvine, CA | MESONET STATION SAIC1, 2 E COSTA MESA. |
| Dec 6, 1:21 PM PST | HEAVY RAIN 1.01 | 5 Ene Orange, CA | MESONET STATION VLLC1, 2 E VILLA PARK. |
| Dec 6, 1:21 PM PST | HEAVY RAIN 1.3 | 1 Sse Tustin, CA | MESONET STATION ELAC1, 1 SE TUSTIN. |
| Dec 6, 1:21 PM PST | HEAVY RAIN 2.36 | 1 Ne Santa Ana, CA | MESONET STATION SNEC1, SANTA ANA (ALERT GAUGE). |
| Dec 6, 1:22 PM PST | HEAVY RAIN 0.74 | 5 Ese Tustin, CA | MESONET STATION BEEC1, TUSTIN (4 E). |
| Dec 6, 1:22 PM PST | HEAVY RAIN 1.42 | 5 Se Yorba Linda, CA | MESONET STATION F2472, ANAHEIM. |
| Dec 6, 1:22 PM PST | HEAVY RAIN 1.66 | 1 Sse Yorba Linda, CA | MESONET STATION YBRC1, 2 ESE PLACENTIA. |
| Dec 6, 1:22 PM PST | HEAVY RAIN 1.66 | 4 E Irvine, CA | MESONET STATION SOCC1, 2 ENE IRVINE. |
| Dec 6, 1:22 PM PST | HEAVY RAIN 2.84 | 2 Nne Huntington Beach, CA | MESONET STATION GDGC1, FOUNTAIN VALLEY (2 W). |
| Dec 6, 1:23 PM PST | HEAVY RAIN 0.79 | 9 Nne Lake Forest, CA | MESONET STATION SVAC1, 4 NNW PORTOLA HILLS. |
| Dec 6, 1:23 PM PST | HEAVY RAIN 1.02 | 6 E Tustin, CA | MESONET STATION HIKC1, SANTIAGO CANYON (1 S). |
| Dec 6, 1:23 PM PST | HEAVY RAIN 1.53 | 3 Ese Yorba Linda, CA | MESONET STATION YBAC1, 1 S YORBA LINDA. |
| Dec 6, 1:23 PM PST | HEAVY RAIN 1.95 | 3 E Garden Grove, CA | MESONET STATION AU588, GARDEN GROVE. |
| Dec 6, 1:23 PM PST | HEAVY RAIN 1.97 | 1 W Brea, CA | MESONET STATION BIRC1, BREA. |
| Dec 6, 1:23 PM PST | HEAVY RAIN 2.04 | 2 Sw Yorba Linda, CA | MESONET STATION MLBC1, 1 S PLACENTIA. |
| Dec 6, 1:23 PM PST | HEAVY RAIN 2.63 | 3 Ene Brea, CA | MESONET STATION BRIC1, BREA CREEK BELOW BREA DAM. |
| Dec 6, 1:24 PM PST | HEAVY RAIN 0.99 | 3 Sw Garden Grove, CA | MESONET STATION WMRC1, WESTMINSTER. |
| Dec 6, 1:24 PM PST | HEAVY RAIN 1.62 | 3 Ene Orange, CA | MESONET STATION ALAC1, VILLA PARK. |
| Dec 6, 1:24 PM PST | HEAVY RAIN 2.38 | 2 Ese Santa Ana, CA | MESONET STATION E7328, SANTA ANA. |
| Dec 6, 1:24 PM PST | HEAVY RAIN 2.69 | 3 E Yorba Linda, CA | MESONET STATION E7942, YORBA LINDA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
852
WGUS56 KSGX 061919
FFWSGX
CAC059-062215-
/O.NEW.KSGX.FF.W.0031.181206T1919Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
1119 AM PST THU DEC 6 2018
The National Weather Service in San Diego has issued a
* Flash Flood Warning for...
Orange County in southwestern California...
* Until 215 PM PST
* At 1118 AM PST, Doppler radar indicated heavy rain across the
warned area. Flash flooding will likely begin shortly. In
addition, excessive rainfall will likely result in debris flows
within and downstream of the Canyon and Canyon 2 Fire burn scars,
including Highway 91 and homes and businesses near and within
Fresno Canyon Coal Canyon, Gypsum Canyon, Featherly Park, Canyon
RV Park, Weir Canyon Road, Blue Sky Road, Columbus Drive, Overlook
Terrace, Santiago Oaks Regional Park, Villa Park Dam, Irvine
Regional Park, and Peter's Canyon Park and Reservoir. The debris
flow can consist of rock, mud, vegetation and other loose
materials.
* Some locations that will likely experience flooding include...
Anaheim, Santa Ana, Irvine, Huntington Beach, Garden Grove, western
Corona, Orange, Fullerton, Costa Mesa and Tustin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
3395 11797 3395 11778 3387 11767 3380 11760
3355 11781 3359 11787 3360 11793 3371 11806
3372 11806 3374 11811
$$
JJT3 follow-up statements
654
WGUS76 KSGX 061929
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
1129 AM PST THU DEC 6 2018
CAC059-062215-
/O.CON.KSGX.FF.W.0031.000000T0000Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-
1129 AM PST THU DEC 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM PST FOR
ORANGE COUNTY...
At 1127 AM PST, gauge reports indicated heavy rain was falling over
the warned area. Over one inch of rain has already fallen in the
past hour for some locations. Flash flooding will likely begin
shortly, and debris flows are possible near areas of the Canyon and
Canyon 2 burn scars.
Some locations that will experience likely flooding include...
Anaheim, Santa Ana, Irvine, Huntington Beach, Garden Grove, western
Corona, Orange, Fullerton, Costa Mesa and Tustin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
3395 11797 3395 11778 3387 11767 3380 11760
3355 11781 3359 11787 3360 11793 3371 11806
3372 11806 3374 11811
$$
JJT901
WGUS76 KSGX 062147
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
147 PM PST THU DEC 6 2018
CAC059-062215-
/O.CON.KSGX.FF.W.0031.000000T0000Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-
147 PM PST THU DEC 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM PST FOR
ORANGE COUNTY...
At 140 PM PST, rainfall gauge reports indicated heavy rain was
falling over the warned area of Orange County. Between 0.75 to 1.25
inches of rain has fallen in the past 2 hours. Flash flooding is
occurring. NWS radar indicates the rainfall will taper off but still
continue. Additional rainfall of 0.25 to 0.50 inches is possible
through 3 pm.
There are reports of dangerous flooding in Costa Mesa and Newport
Beach, and emergency manager reports evacuation of 2 schools in
Newport Beach due to flooding.
Some locations that will experience likely flooding include...
Anaheim, Santa Ana, Irvine, Huntington Beach, Garden Grove, western
Corona, Orange, Fullerton, Costa Mesa and Tustin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
3395 11797 3395 11778 3387 11767 3380 11760
3355 11781 3359 11787 3360 11793 3371 11806
3372 11806 3374 11811
$$
Tardy494
WGUS76 KSGX 062217
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
217 PM PST THU DEC 6 2018
CAC059-062226-
/O.EXP.KSGX.FF.W.0031.000000T0000Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-
217 PM PST THU DEC 6 2018
...THE FLASH FLOOD WARNING FOR ORANGE COUNTY HAS EXPIRED...
The heavy rain has ended over northern Orange County.
The significant runoff will continue and flooded areas
remain. Obey closed roadways and signage. Additional shower are
possible this evening.
When flooded turn around dont drown.
LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
3395 11797 3395 11778 3387 11767 3380 11760
3355 11781 3359 11787 3360 11793 3371 11806
3372 11806 3374 11811
$$
TardyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 6, 10:55 AM PST, 24 minutes earlier.
Area forecast discussion, Dec 6, 10:55 AM PST, 24 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1055 AM PST Thu Dec 6 2018
.SYNOPSIS...
A slow moving low pressure system will continue to bring periods of
heavy showers and isolated thunderstorms through this evening,
ending by Friday morning. Areas of flooding will be possible through
this evening with heavy snow in the mountains of San Bernardino
County. Dry with a warming trend trough the weekend with high
pressure aloft and with weak offshore flow bringing gusty northeast
winds near the coastal mountain slopes. A low pressure system from
the northwest will bring cooler weather and chance for showers on
Tuesday, followed by dry weather with a warming trend for Wednesday
and Thursday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
...Updated forecast for increased QPF and lower snow levels...
...Flash Flood Watch through midnight for the Holy and Canyon
Complex burn scars...
...Winter Storm Warning through midnight for the San Bernardino
Mountains...
Forecast was updated this morning. Heavy bands of showers moving
along the coast of Orange County and moving inland attm. Isolated
thunderstorms also likely through this evening with enhanced
instability in the vicinity of a strong shortwave rotating onto the
SoCal coast. Precip rates up to 1/2" per hour with the heaviest
showers. Main concern for widespread street flooding (urbanized
areas) through this evening. Burn scars mainly the Holy and Canyon
Complex will be susceptible to flash flooding with the heaviest
showers.
Snow levels will continue to fluctuate between 6000-7000 feet in the
San Bernardino Mountains. Some colder air could wrap into that area
late this afternoon as the upper low drops south and allows some
colder air to advect from the north. Will have to be alert to
lowering snow levels with cooler air advection later today and this
evening. Convective enhancement will also contribute to the
potential for areas of heavy snow and have upgraded to a winter
storm warning for 6000 feet and above elevation. Additional
accumulations of 2 to 6 inches between 6000 to 7000 feet, and 6 to
12 inches with isolated higher amounts above 7000 feet. Snow levels
higher in Riverside County so only the high peaks there will receive
accumulating snow such as Mount San Jacinto and Toro Peak.
Precipitation will come to an end late tonight. Remainder of
previous discussion below...
Most of the showers are expected to end by about daybreak on
Friday. High pressure aloft will move across the West Coast for
the weekend bringing dry weather with a warming trend for Friday
through the weekend. There will also be weak offshore flow for the
weekend with locally gusty northeast winds near the coastal slopes
of the mountains.
Monday will be slightly cooler as high pressure aloft begins to
weaken and onshore flow returns. For Tuesday, a trough from the
northwest will bring cooling , gusty west to northwest winds, and
small chances for mostly light precipitation.
Then dry with a warming trend for Wednesday and Thursday with a
period of weak offshore flow possible around Wednesday.
&&
.AVIATION...
061730...Occasional SHRA with bands of heavy rain through 06Z. CIGS
025-035 with vis 2-4 miles in showers, lowering to CIGS of 010 and
vis less than 1 mile in the heavy downpours. A slight chance of TS.
Intermittent terrain obscurations in the mountains. East and
southeast winds 15-25 kt in the mountains and foothills. Showers
decreasing late tonight.
&&
.MARINE...
Southeast winds 10-20 kt today. Rain through this evening, heavy at
times with isolated thunderstorms. No hazardous marine weather is
expected Friday through Monday.
&&
.BEACHES...
There is a slight chance of thunderstorms producing lightning today.
A building long-period swell late today through Friday will bring
surf as high as 6 feet tonight into Saturday, particularly to
southern San Diego County. Strong rip currents are likely. For
details, check the Surf Zone Forecast.
&&
.SKYWARN...
Skywarn has been activated for all areas. Weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Warning until midnight PST tonight for San
Bernardino County Mountains.
Flash Flood Watch through this evening for Orange County Inland
Areas-Santa Ana Mountains and Foothills.
PZ...NONE.
&&
PUBLIC...17/JMB
AVIATION/MARINE/BEACHES...MoedeIn the hours before
Local storm report, Dec 6, 6:50 AM PST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
650 AM PST THU DEC 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD 3 SSE DEL MAR 32.92N 117.23W
12/05/2018 SAN DIEGO CA BROADCAST MEDIA
FLOODING IN SORRENTO VALLEY CAUSED ROAD
CLOSURE ON CARMEL VALLEY ROAD.
&&
AOTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 9:11 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 15 hr |
| Dec 6, 9:29 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino | 3 hr |
| Dec 6, 10:10 AM PST | Winter Storm Warning | SGX | San Bernardino | 14 hr |
| Dec 6, 12:29 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino | 3 hr |
| Dec 6, 1:05 PM PST | Flash Flood Warning | SGX | Orange, Riverside | 3 hr |
| Dec 6, 2:08 PM PST | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Dec 6, 3:17 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
| Dec 6, 3:58 PM PST | Flash Flood Warning | SGX | Riverside, San Bernardino | 2 hr |
Nearby
Flash Flood Warnings in California, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.